# SDR EIA2007101

- Difficulty date: May 14, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 93,719 hours, 20,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90083
- Part serial: 7181
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT SIGN LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK, OPS CHECKED GOOD PER B747 MM 33-51-00 PAGE 501.
